# SDR SWAA2021060472685

- Difficulty date: May 14, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Condition: Cracked
- Location: R1 Door Frame
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR CUTOUT STA 291+9; FWD UPPER STUB FRAME ABOVE UPPER HINGE HAS CRACK IN FASTENER HOLE COMMON TO UPPER HOLE IN SEAL DEPRESSOR. MARKED ; / REMOVED AND REPLACED R1 IAW SRM 51-40-02-0G-0 AND BOEING DWG 141A8370 REV C DOOR UPPER STUB FRAME; VERIFIED STEP 9; AUDIT C/W
